Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe stomach pain after implants removal. What is the reason?

Had implants (6) removed yesterday. The implants were used to wired my jaws after surgery 10 weeks ago because my bottom braces fell off during orthognathic surgery . I slept most of yesterday bit did eat a late meal. I have eaten 3 times today and have not needed pain killers. I have not taken an medication other than the medicine used to put me under for the implant removal. I am having sever stomach pains and it is not gas pains.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this can be medicines used before
food causing food poisoning
or the allergic reaction to implant menifested ter removal
try metronidazole for 5 days
antacid gel three times a day
antismasmodic tab sos
lot of liquids
non oily non spicy non greesy food for few days
add anti allergic to counter allergies
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor